Existence of lipschitzian solutions to the classical problem of the calculus of variations in the autonomous case
Annales de l'I.H.P. Analyse non linéaire, Volume 20 (2003) no. 6, pp. 911-919.
@article{AIHPC_2003__20_6_911_0,
     author = {Cellina, A. and Ferriero, A.},
     title = {Existence of lipschitzian solutions to the classical problem of the calculus of variations in the autonomous case},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {911--919},
     publisher = {Elsevier},
     volume = {20},
     number = {6},
     year = {2003},
     doi = {10.1016/S0294-1449(03)00010-6},
     mrnumber = {2008683},
     zbl = {1030.49039},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/S0294-1449(03)00010-6/}
}
TY  - JOUR
AU  - Cellina, A.
AU  - Ferriero, A.
TI  - Existence of lipschitzian solutions to the classical problem of the calculus of variations in the autonomous case
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2003
SP  - 911
EP  - 919
VL  - 20
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S0294-1449(03)00010-6/
DO  - 10.1016/S0294-1449(03)00010-6
LA  - en
ID  - AIHPC_2003__20_6_911_0
ER  - 
%0 Journal Article
%A Cellina, A.
%A Ferriero, A.
%T Existence of lipschitzian solutions to the classical problem of the calculus of variations in the autonomous case
%J Annales de l'I.H.P. Analyse non linéaire
%D 2003
%P 911-919
%V 20
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S0294-1449(03)00010-6/
%R 10.1016/S0294-1449(03)00010-6
%G en
%F AIHPC_2003__20_6_911_0
Cellina, A.; Ferriero, A. Existence of lipschitzian solutions to the classical problem of the calculus of variations in the autonomous case. Annales de l'I.H.P. Analyse non linéaire, Volume 20 (2003) no. 6, pp. 911-919. doi : 10.1016/S0294-1449(03)00010-6. http://www.numdam.org/articles/10.1016/S0294-1449(03)00010-6/

[1] A. Cellina, Reparametrizations and the non-occurrence of the Lavrentiev phenomenon in the autonomous case of the calculus of variations, Preprint, 2001.

[2] A. Cellina, The classical problem of the calculus of variations in the autonomous case: Relaxation and Lipschitzianity of solutions, Trans. Amer. Math. Soc., submitted for publication. | MR | Zbl

[3] Cellina A., Treu G., Zagatti S., On the minimum problem for a class of non-coercive functionals, J. Differential Equations 127 (1996) 225-262. | MR | Zbl

[4] Cesari L., Optimization, Theory and Applications, Springer-Verlag, New York, 1983. | MR | Zbl

[5] Clarke F.H., Vinter R.B., Regularity properties of solutions to the basic problem in the calculus of variations, Trans. Amer. Math. Soc. 289 (1985) 73-98. | MR | Zbl

[6] Ekeland I., Temam R., Convex Analysis and Variational Problems, North-Holland, Amsterdam, 1976. | MR | Zbl

[7] Serrin J., Varberg D.E., A general chain rule for derivatives and the change of variable formula for the Lebesgue integral, Amer. Math. Monthly 76 (1969) 514-520. | MR | Zbl

Cited by Sources: